MathSciNet Relay Station
MathSciNet bibliographic data
MR1284982 60K25 (90B22)
Choudhury, Gagan L.; Lucantoni, David M.; Whitt, Ward Multidimensional transform inversion with applications to the transient $M/G/1$ queue. Ann. Appl. Probab. 4 (1994), no. 3, 719–740.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement